# SDR CALA2022011800175

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rib
- Part number: D5337061022000
- Condition: Elongated
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FCD 5330-05575 LH HOLES, FOUND ALL HOLES OUT OF SIDE LIMITS AND ELONGATED WITH VISUAL DAMAGE (NO DOT)
